# SDR 96FDEA00965

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FRAME STA 680 LT BETWEEN STR 23 TO 4L, FWD BAY.  CUT OUT DAMAGE AND REPAIRED FRAME AT BS 680 BETWEEN STR 23 TO 24L PER FEDEX SRM 51-40-3.
